Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

· Registered
Joined
·
211 Posts
My IBS as well as several other people here started with antibiotic use also(for sinus problems). Levaquin was the antibiotic that somehow caused my intestines to go into permanent IBS mode, what was the antibiotic that you used? It also seemed to trigger or worsen several food intolerances, one of which is wheat. I had always had problems with dairy. I have been able to help some of my symptoms by figuring out food triggers and using calcium/magnesium, but I have had to cut out a lot of foods. I also have gotten more info here than from my DRs. Does anyone know what exactly antibiotics do to your stomach to cause IBS? Itchi
 

· Registered
Joined
·
211 Posts
My IBS as well as several other people here started with antibiotic use also(for sinus problems). Levaquin was the antibiotic that somehow caused my intestines to go into permanent IBS mode, what was the antibiotic that you used? It also seemed to trigger or worsen several food intolerances, one of which is wheat. I had always had problems with dairy. I have been able to help some of my symptoms by figuring out food triggers and using calcium/magnesium, but I have had to cut out a lot of foods. I also have gotten more info here than from my DRs. Does anyone know what exactly antibiotics do to your stomach to cause IBS? Itchi
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top